Semiparametric single-index panel data models with cross-sectional dependence
Chaohua Dong,
Jiti Gao and
Bin Peng ()
Journal of Econometrics, 2015, vol. 188, issue 1, 301-312
Abstract:
In this paper, we consider a semiparametric single-index panel data model with cross-sectional dependence and stationarity. Meanwhile, we allow fixed effects to be correlated with the regressors to capture unobservable heterogeneity. Under a general spatial error dependence structure, we then establish some consistent closed-form estimates for both the unknown parameters and the link function for the case where both cross-sectional dimension (N) and temporal dimension (T) go to infinity. Rates of convergence and asymptotic normality are established for the proposed estimates. Our experience suggests that the proposed estimation method is simple and thus attractive for finite-sample studies and empirical implementations. Moreover, both the finite-sample performance and the empirical applications show that the proposed estimation method works well when the cross-sectional dependence exists in the data set.
Keywords: Asymptotic theory; Closed-form estimation; Nonlinear panel data model; Orthogonal series expansion method (search for similar items in EconPapers)
JEL-codes: C13 C14 C23 C51 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (27)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407615001700
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Semiparametric Single-Index Panel Data Models with Cross-Sectional Dependence (2014) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:188:y:2015:i:1:p:301-312
DOI: 10.1016/j.jeconom.2015.06.001
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().